DrupalWomenQ-#8998

I recently had my thyroid out, it had calcified and had cancer. I am now going to get the Iodine Rad treatment. When I go off the synthroid will
I feel a lot different -has anyone been through this?

Please follow and like us:
RSS
EMAIL
FACEBOOK

3 Answers

  1. Sherrie Mathieson wrote on :

    The Thyroid Cancer Online Support Group
    should be helpful.

    Reply
  2. Sherrie Mathieson wrote on :

    The Thyroid Cancer Online Support Group

    Reply
  3. evelyn resh wrote on :

    As a GYN provider and a woman who takes thyroid medication, I can tell you that this process is can be a struggle. I am assuming you will go back on your thyroid medication after your treatment, yes? It takes time to adjust your dose of thyroid before you feel better. The energy drain that’s present when your thyroid isn’t working properly, along with other symptoms (cold intolerance, constipation, dry skin, changes in your hair) can be uncomfortable and taxing. Be patient and honest with your practitioner and give yourself a break from too many responsibilities right now. You need time to adjust to this and not have too much on your plate so you can mend and find the right balance. Also radiation can be very tiring. Give yourself lots of room to be tired.

    Reply
Are you an FOF Guru? Please to log in and post your response